MAUDE Adverse Event Report: STERIS DEUTSCHLAND GMBH V. MUELLER; JACOBSON MOSQUITO FORCEPS

STERIS DEUTSCHLAND GMBH V. MUELLER; JACOBSON MOSQUITO FORCEPS
Model Number CH8610
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris made multiple attempts to contact the user facility to obtain additional information regarding the reported event and to have the jacobson mosquito forceps subject of the reported event returned for evaluation however, the user facility has not responded.The lot number for the forceps subject of the event was not provided in medwatch # (b)(4).A follow-up report will be submitted should additional information become available.No additional issues have been reported.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.".
 
Event or Problem Description
The user facility reported via medwatch # (b)(4) "at the end of a pediatric hernia repair, the staff identified a forceps instrument had a broken tip.The surgeon was questioned and they were certain that they didn't use this specific forceps for the procedure and that it must have been that way before they started.To be safe, leadership asked the team to do an x-ray in which it came back with nothing left behind.".

Brand Name
V. MUELLER
Common Device Name
JACOBSON MOSQUITO FORCEPS
Manufacturer (Section D)
STERIS DEUTSCHLAND GMBH
kantstrasse 33/1
wurmlingen, baden-wurttemberg, D-785 73
GM  D-78573
Manufacturer (Section G)
STERIS DEUTSCHLAND GMBH
kantstrasse 33/1
wurmlingen, baden-wurttemberg, D-785 73
GM   D-78573
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24980906
Report Number3006554912-2026-00005
Device Sequence Number18764599
Product Code DWS
UDI-Device Identifier10885403035364
UDI-Public(01)10885403035364
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCH8610
Device Catalogue NumberCH8610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown